# SDR REXA2014012800140

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 21,829 hours, 19,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN & CLOSE INSIDE HANDLE TAKES EXTRA EFFORT TO MOVE.  LUBRICATED PAX DOOR, CHECKED GOOD IAW AMM 52-11-00, OK FOR SERVICE.
